EconPapers    
Economics at your fingertips  
 

Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs

F. Bucci, I. Lasiecka and R. Triggiani

Abstract and Applied Analysis, 2002, vol. 7, 1-69

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/364049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/364049.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364049

DOI: 10.1155/S1085337502000763

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:364049